# SDR TWAA9810715

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 937-946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR TRACK NR 3, FS 937 TO FS 946.  REMOVED OLD TRACK FROM STA 929 TO STA 965.  INSTALLED NEW TRACK PER SRM 53-05-10C, AND SRM 51-01 PAGE 1 ITEM C.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
